About this Journal Submit a Manuscript Table of Contents
Advances in Meteorology
Volume 2012 (2012), Article ID 562081, 7 pages
http://dx.doi.org/10.1155/2012/562081
Research Article

The Sensitivity Analysis of a Lake Ecosystem with the Conditional Nonlinear Optimal Perturbation Method

1Institute of Applied Mathematics, Henan University, Henan Kaifeng 475004, China
2College of Mathematics and Information Science, Henan University, Henan Kaifeng 475004, China
3Key Laboratory of Ocean Circulation and Wave, Institute of Oceanology, Chinese Academy of Sciences, Qingdao 266071, China

Received 4 April 2012; Revised 6 June 2012; Accepted 23 June 2012

Academic Editor: Wansuo Duan

Copyright © 2012 Bo Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bo Wang, Peijun Zhang, Zhenhua Huo, and Qianqian Qi, “The Sensitivity Analysis of a Lake Ecosystem with the Conditional Nonlinear Optimal Perturbation Method,” Advances in Meteorology, vol. 2012, Article ID 562081, 7 pages, 2012. doi:10.1155/2012/562081